Alert archive / Illinois / Flash Flood Watches in 2010
Flash Flood Watch 13, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Sep 3, 2010, 1:13 PM CDT for Sangamon County, Illinois. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2010, 1:13 PM CDT (18:13 UTC)
- Expired
- Sep 3, 2010, 11:59 PM CDT
- In force
- 11 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -44 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
713 WGUS63 KILX 031813 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLASH FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 113 PM CDT FRI SEP 3 2010 ILZ051-040300- /O.NEW.KILX.FF.A.0013.100903T1813Z-100904T0300Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- 113 PM CDT FRI SEP 3 2010 ...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY. * UNTIL 10 PM CDT THIS EVENING * AT 111 PM CDT...THE DAM OPERATOR REPORTED THAT WATER IS BEING RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF THIS THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK DOWNSTREAM OF SPAULDING DAM. * IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO CHANGING CONDITIONS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ CHURCHILL
2 follow-up statements
506 WGUS63 KILX 040219 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLASH FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 919 PM CDT FRI SEP 3 2010 ILZ051-041430- /O.EXT.KILX.FF.A.0013.000000T0000Z-100904T1700Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- 919 PM CDT FRI SEP 3 2010 ...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY NOW IN EFFECT THROUGH SATURDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY. * THROUGH SATURDAY MORNING * AT 111 PM CDT...THE DAM OPERATOR REPORTED THAT WATER IS BEING RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF THIS THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK DOWNSTREAM OF SPAULDING DAM. * IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO CHANGING CONDITIONS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ SHIMON
992 WGUS63 KILX 040459 FFAILX FLASH FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 1159 PM CDT FRI SEP 3 2010 ILZ051-040600- /O.CAN.KILX.FF.A.0013.000000T0000Z-100904T1700Z/ /00000.0.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANGAMON- 1159 PM CDT FRI SEP 3 2010 ...FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY IS CANCELLED... THE FLASH FLOOD WATCH FOR THE SUGAR CREEK BELOW THE SPAULDING DAM IN SANGAMON COUNTY HAS BEEN CANCELLED. THE WATERS FLOWING OVER THE DAM HAVE BEEN REDUCED ENOUGH TO ALLEVIATE CONCERN FOR POSSIBLE DOWNSTREAM FLOODING. $$ SHIMON
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Sep 3, 12:27 PM CDT, 46 minutes earlier.
Area forecast discussion, Sep 3, 12:27 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1227 PM CDT FRI SEP 3 2010 .DISCUSSION... ISSUED 1042 AM CDT FRI SEP 3 2010 SUNNY SKIES PREVAIL ACROSS CENTRAL ILLINOIS THIS MORNING...IN THE WAKE OF A STRONG COLD FRONT NOW PUSHING THROUGH THE OHIO RIVER VALLEY. GUSTY W/NW HAVE DEVELOPED BEHIND THE FRONT AND SHOULD CONTINUE FOR THE BALANCE OF THE DAY. 12Z KILX UPPER AIR SOUNDING SHOWS WINDS INCREASING TO 35MPH AT ABOUT 1500FT ALOFT...AND THESE SHOULD EASILY MIX DOWN TO THE SURFACE ONCE NOCTURNAL INVERSION IS BROKEN. CURRENT FORECAST HANDLES THIS JUST FINE...WITH WIND GUSTS TO AROUND 30MPH. NO ZONE UPDATE IS NEEDED AT THIS TIME. && .AVIATION... ISSUED 1227 PM CDT FRI SEP 3 2010 TIGHT GRADIENT BETWEEN LOW PRESSURE OVER THE NORTHERN GREAT LAKES AND HIGH PRESSURE IN THE PLAINS IS CREATING GUSTY WESTERLY WINDS ACROSS CENTRAL ILLINOIS EARLY THIS AFTERNOON. GUSTS UP TO 25 TO 30KT WILL BE COMMON UNTIL THE ATMOSPHERE BEGINS TO DECOUPLE BY SUNSET. GRADIENT WILL WEAKEN AS HIGH APPROACHES FROM THE WEST LATER TONIGHT INTO SATURDAY...BUT WILL REMAIN STRONG ENOUGH TO SUPPORT WINDS OF AROUND 10KT THROUGH 18Z SAT. FEW-SCT CU WILL DISSIPATE THIS EVENING...LEAVING BEHIND CLEAR SKIES FOR THE REMAINDER OF THE TAF PERIOD. BARNES && .PREV DISCUSSION... ISSUED 225 AM CDT FRI SEP 3 2010 COLD FRONT HAS PROGRESSED ACROSS MUCH OF THE CWA...EXTENDING FROM PARIS TO SALEM AT 2 AM. LINGERING SHOWERS TRAILED THE FRONT BY ABOUT 50 MILES. SKIES RAPIDLY CLEARING WEST OF THE ILLINOIS RIVER...WHERE DEWPOINTS WERE ALREADY DOWN INTO THE UPPER 50S. MAIN FORECAST CONCERNS INVOLVE THE WIND SPEEDS TODAY...AND THE EXTENT OF THE COOL TEMPERATURES FOR THE FIRST PART OF THE WEEKEND. SHORT TERM...TODAY THROUGH SUNDAY... TIMING TOOL ON AWIPS INDICATES THE SHOWERS SHOULD BE OUT OF THE AREA BY AROUND 5 AM...SO WILL NOT INCLUDE THEM IN THE ZONES. CLEARING LINE SHOULD STEADILY ADVANCE ACROSS THE REMAINDER OF THE CWA THROUGH THE LATE MORNING. CU-RULE SUGGESTS SOME STRATOCUMULUS DEVELOPMENT WITH THE INCOMING COLD AIR ALOFT...BUT THE THICKEST CLOUD DECK SHOULD REMAIN WELL TO OUR NORTH. TIGHT PRESSURE GRADIENT POISED TO SET UP AS SURFACE LOW DEEPENS NEAR LAKE SUPERIOR. BUFKIT MOMENTUM TRANSFER INDICATES WINDS GUSTING TO AROUND 30 MPH OR SO THIS AFTERNOON...ESPECIALLY ACROSS THE NORTHERN CWA. DEEP CLOSED UPPER LOW TO ONLY SLOWLY MOVE THROUGH THE GREAT LAKES REGION THE NEXT COUPLE DAYS...AS HURRICANE EARL BLOCKS ITS PROGRESSION. NORTHWEST FLOW OVER OUR AREA WILL BRING 850 MB TEMPERATURES DOWN INTO THE 5-7C RANGE TONIGHT AND SATURDAY. HIGH TEMPERATURES MAY STRUGGLE TO REACH 70 IN THE FAR NORTHERN CWA...AND SHOULD MAINLY BE IN THE LOWER TO MID 70S ELSEWHERE. LOWS BELOW 50 APPEAR REASONABLE ACROSS MUCH OF THE CWA TONIGHT. WARM AIR ADVECTION EXPECTED TO BEGIN MOVING IN FROM THE WEST SATURDAY NIGHT. SHOULD STILL GET INTO THE 40S ACROSS THE EASTERN CWA...WITH LOWER 50S WEST...WHERE TEMPERATURES MAY BEGIN RISING AFTER MIDNIGHT. HIGHS RETURN TO THE 80S SUNDAY AND LABOR DAY...BUT A SOMEWHAT DRY AIRMASS WILL BE IN PLACE AS DEWPOINTS ONLY RISE INTO THE 50S. WEAK SHORTWAVE ADVERTISED BY THE 00Z MODELS TO MOVE ACROSS THE AREA SUNDAY AFTERNOON. NAM MODEL THE MOST BULLISH IN DEVELOPING ANY RAIN WITH THIS...BUT KEEPING IT TO ACROSS WISCONSIN AND IOWA NEAR THE WARM FRONT. SHOULD SEE SOMEWHAT OF AN INCREASE IN CLOUDS AROUND HERE...BUT MOSTLY SUNNY SKIES STILL EXPECTED TO PREVAIL. LONG TERM...LABOR DAY THROUGH THURSDAY... GFS AND ECMWF BOTH DEEPENING A SURFACE LOW OVER THE NORTHERN PLAINS ON LABOR DAY...MOVING NORTHEAST AS A STRONG CLOSED UPPER LOW MOVES JUST SOUTH OF THE CANADIAN BORDER. SOMEWHAT BREEZY CONDITIONS EXPECTED IN OUR AREA BOTH MONDAY AND TUESDAY AS A RESULT. FRONTAL BOUNDARY ASSOCIATED WITH THIS LOW BECOMES PARALLEL TO THE UPPER FLOW...RESULTING IN SLOW MOVEMENT INTO OUR AREA LATE TUESDAY BEFORE LOSING SOME OF ITS DEFINITION. LATEST ECMWF SUGGESTS PRECIPITATION MIDWEEK MAY BE LESS OF A THREAT...BUT WILL NOT MAKE ANY CHANGES THAT FAR OUT AT THIS TIME. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 3, 11:31 AM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1131 AM CDT FRI SEP 3 2010 ILZ027>031-036>038-040>057-061>063-066>068-071>073-041100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 1131 AM CDT FRI SEP 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FRONTAL BOUNDARY WILL PUSH INTO THE REGION TUESDAY NIGHT OR WEDNESDAY. THE FRONT WILL BE ACCOMPANIED BY A RISK OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, Sep 3, 9:55 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
955 AM CDT FRI SEP 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HEAVY RAIN 8 E PETERSBURG 40.01N 89.70W
09/03/2010 M1.70 INCH MENARD IL MESONET
24 HOUR TOTAL. SWOP REPORT.
&&
25Local storm report, Sep 3, 10:01 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1001 AM CDT FRI SEP 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG ELWIN 39.78N 88.96W
09/02/2010 MACON IL EMERGENCY MNGR
DELAYED REPORT. NUMEROUS TREE LIMBS DOWN. TREE FELL ON
HOUSE. POWER LINES DOWN. TIME ESTIMATED.
&&
25Local storm report, Sep 3, 10:18 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 AM CDT FRI SEP 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD 3 W SHELBYVILLE 39.41N 88.86W
09/02/2010 SHELBY IL EMERGENCY MNGR
DELAYED REPORT. WATER FLOWING OVER INTERSECTION OF
HIGHWAY 16 AND 128. TIME ESTIMATED.
&&
25Local storm report, Sep 3, 10:24 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1024 AM CDT FRI SEP 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 NE DUNLAP 40.88N 89.65W
09/03/2010 M2.25 INCH PEORIA IL MESONET
24 HOUR TOTAL. COCORAHS.
0700 AM HEAVY RAIN MANITO 40.42N 89.78W
09/03/2010 M2.09 INCH MASON IL MESONET
24 HOUR TOTAL. COCORAHS.
0700 AM HEAVY RAIN 1 NW MATTOON 39.49N 88.38W
09/03/2010 M3.51 INCH COLES IL MESONET
24 HOUR TOTAL. COCORAHS.
0700 AM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
09/03/2010 M2.45 INCH SANGAMON IL MESONET
24 HOUR TOTAL. COCORAHS.
0700 AM HEAVY RAIN SHELBYVILLE 39.41N 88.80W
09/03/2010 M2.05 INCH SHELBY IL MESONET
24 HOUR TOTAL. COCORAHS.
0700 AM HEAVY RAIN 4 W SPRINGFIELD 39.78N 89.72W
09/03/2010 M2.53 INCH SANGAMON IL MESONET
24 HOUR TOTAL. COCORAHS.
&&
25Local storm report, Sep 3, 11:31 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1131 AM CDT FRI SEP 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN SHERMAN 39.89N 89.61W
09/03/2010 M2.12 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Sep 3, 11:32 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1132 AM CDT FRI SEP 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL ARENZVILLE 39.88N 90.37W
09/02/2010 M1.00 INCH CASS IL PUBLIC
0347 PM HAIL 2 S PHILADELPHIA 39.89N 90.12W
09/02/2010 M1.00 INCH CASS IL MESONET
0425 PM HEAVY RAIN 2 S PHILADELPHIA 39.89N 90.12W
09/02/2010 M2.50 INCH CASS IL MESONET
RAIN FALL TOTAL IN A LITTLE OVER ONE HOUR.
0431 PM HAIL SPRINGFIELD 39.78N 89.64W
09/02/2010 M0.25 INCH SANGAMON IL MESONET
HAILED FOR 3 MINUTES.
0438 PM HAIL 6 W SPRINGFIELD 39.78N 89.76W
09/02/2010 M0.25 INCH SANGAMON IL TRAINED SPOTTER
PEA SIZED HAIL AND 35 TO 40 MPH WINDS.
0445 PM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
09/02/2010 SANGAMON IL MESONET
SEVERAL LARGE TREES SNAPPED NEAR I-55 AND STEVENSON DRIVE
AND A TREE FELL ON A HOUSE ON EAST LAKE SHORE DRIVE.
0500 PM FLOOD SPRINGFIELD 39.78N 89.64W
09/02/2010 SANGAMON IL TRAINED SPOTTER
NUMEROUS ROADS AND VIADUCTS IMPASSABLE.
0500 PM HAIL SPRINGFIELD 39.78N 89.64W
09/02/2010 M0.50 INCH SANGAMON IL MESONET
OCCURRED AT 1650 WABASH AVE.
0504 PM HEAVY RAIN MARIETTA 40.50N 90.39W
09/02/2010 M1.38 INCH FULTON IL CO-OP OBSERVER
RAIN FALL TOTAL OCCURRED IN 45 MIN.
0519 PM HEAVY RAIN HAVANA 40.30N 90.06W
09/02/2010 M0.80 INCH MASON IL CO-OP OBSERVER
RAIN FALL OCCURRED IN LESS THAN 30 MINUTES.
0546 PM HAIL 6 W SPRINGFIELD 39.78N 89.76W
09/02/2010 M0.75 INCH SANGAMON IL TRAINED SPOTTER
PEA TO PENNY SIZE HAIL.
0611 PM HAIL BLOOMINGTON 40.48N 88.97W
09/02/2010 M0.25 INCH MCLEAN IL EMERGENCY MNGR
0619 PM HAIL BLOOMINGTON 40.48N 88.97W
09/02/2010 M0.75 INCH MCLEAN IL TRAINED SPOTTER
0620 PM TSTM WND DMG BLOOMINGTON 40.48N 88.97W
09/02/2010 MCLEAN IL EMERGENCY MNGR
NUMEROUS POWERLINES DOWN IN THE CITY OF BLOOMINGTON.
0623 PM FLOOD BLOOMINGTON 40.48N 88.97W
09/02/2010 MCLEAN IL EMERGENCY MNGR
REPORTED 2 FEET OF STANDING WATER AT THE CORNER OF
OAKLAND AND GRIDLEY.
0623 PM HAIL BLOOMINGTON 40.48N 88.97W
09/02/2010 M1.00 INCH MCLEAN IL EMERGENCY MNGR
LOCATION OF IL RTE 9 AND VETERANS PARKWAY
0700 PM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
09/02/2010 M1.85 INCH SANGAMON IL MESONET
RAIN FALL TOTAL IN PAST ONE HOUR.
0705 PM TSTM WND DMG ELWIN 39.78N 88.96W
09/02/2010 MACON IL EMERGENCY MNGR
DELAYED REPORT. NUMEROUS TREE LIMBS DOWN. TREE FELL ON
HOUSE. POWER LINES DOWN. TIME ESTIMATED.
0710 PM TSTM WND DMG 2 S DECATUR 39.82N 88.93W
09/02/2010 MACON IL EMERGENCY MNGR
TREE TOPS RIPPED OFF AND NUMEROUS POWER LINES DOWN IN
SOUTH SHORES AREA.
0715 PM TSTM WND DMG KINCAID 39.59N 89.41W
09/02/2010 CHRISTIAN IL EMERGENCY MNGR
TREE FELL ONTO HOUSE IN KINCAID AT THE 300 BLOCK OF WEST
ELM STREET.
1030 PM FLASH FLOOD 3 W SHELBYVILLE 39.41N 88.86W
09/02/2010 SHELBY IL EMERGENCY MNGR
DELAYED REPORT. WATER FLOWING OVER INTERSECTION OF
HIGHWAY 16 AND 128. TIME ESTIMATED.
0406 AM HEAVY RAIN SHELBYVILLE 39.41N 88.80W
09/03/2010 M3.24 INCH SHELBY IL MESONET
SINCE 830 PM THURSDAY NIGHT. SWOP REPORT.
0600 AM HEAVY RAIN 2 SW ATHENS 39.94N 89.75W
09/03/2010 M2.22 INCH MENARD IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN 3 S GREENVIEW 40.04N 89.74W
09/03/2010 M1.58 INCH MENARD IL MESONET
24 HOUR TOTAL. SWOP REPORT.
0600 AM HEAVY RAIN WINDSOR 39.44N 88.60W
09/03/2010 M4.62 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL. FROM WATER PLANT.
0600 AM HEAVY RAIN 3 E PANA 39.39N 89.02W
09/03/2010 M2.40 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN 2 S MOWEAQUA 39.60N 89.02W
09/03/2010 M1.74 INCH SHELBY IL CO-OP OBSERVER
24 HOUR RAINFALL
0600 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
09/03/2010 M1.96 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR RAINFALL
0642 AM HEAVY RAIN MARTINSVILLE 39.34N 87.88W
09/03/2010 M2.24 INCH CLARK IL MESONET
24 HOUR RAINFALL. SWOP REPORT.
0700 AM HEAVY RAIN MANITO 40.42N 89.78W
09/03/2010 M2.09 INCH MASON IL MESONET
24 HOUR TOTAL. COCORAHS.
0700 AM HEAVY RAIN 2 NE DUNLAP 40.88N 89.65W
09/03/2010 M2.25 INCH PEORIA IL MESONET
24 HOUR TOTAL. COCORAHS.
0700 AM HEAVY RAIN 3 SW LOAMI 39.64N 89.89W
09/03/2010 M1.63 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN HOPEWELL 40.98N 89.46W
09/03/2010 M1.69 INCH MARSHALL IL MESONET
24 HOUR RAINFALL. SWOP REPORT.
0700 AM HEAVY RAIN 2 S CHESTNUT 40.04N 89.20W
09/03/2010 M2.22 INCH LOGAN IL MESONET
24 HOUR RAINFALL. SWOP REPORT.
0700 AM HEAVY RAIN CHARLESTON 39.48N 88.18W
09/03/2010 M2.50 INCH COLES IL MESONET
24 HOUR TOTAL. SWOP REPORT.
0700 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
09/03/2010 M2.22 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN SHELBYVILLE 39.41N 88.80W
09/03/2010 M3.23 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL. MEASURED AT THE DAM.
0700 AM HEAVY RAIN RIVERTON 39.85N 89.54W
09/03/2010 M2.55 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
09/03/2010 M3.38 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN PANA 39.39N 89.08W
09/03/2010 M2.81 INCH CHRISTIAN IL MESONET
24 HOUR TOTAL. SWOP REPORT.
0700 AM HEAVY RAIN FISHER 40.32N 88.35W
09/03/2010 M1.70 INCH CHAMPAIGN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 NW MATTOON 39.49N 88.38W
09/03/2010 M3.51 INCH COLES IL MESONET
24 HOUR TOTAL. COCORAHS.
0700 AM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
09/03/2010 M2.45 INCH SANGAMON IL MESONET
24 HOUR TOTAL. COCORAHS.
0700 AM HEAVY RAIN SHELBYVILLE 39.41N 88.80W
09/03/2010 M2.05 INCH SHELBY IL MESONET
24 HOUR TOTAL. COCORAHS.
0700 AM HEAVY RAIN SHERMAN 39.89N 89.61W
09/03/2010 M2.12 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 W SPRINGFIELD 39.78N 89.72W
09/03/2010 M2.53 INCH SANGAMON IL MESONET
24 HOUR TOTAL. COCORAHS.
0700 AM HEAVY RAIN 2 NE MARTINSVILLE 39.36N 87.85W
09/03/2010 M2.19 INCH CLARK IL MESONET
24 HOUR TOTAL. SWOP REPORT.
0700 AM HEAVY RAIN 5 ENE MATTOON 39.50N 88.28W
09/03/2010 M2.12 INCH COLES IL MESONET
24 HOUR TOTAL. SWOP REPORT FROM LOXA.
0700 AM HEAVY RAIN MATTOON 39.48N 88.37W
09/03/2010 M3.17 INCH COLES IL MESONET
24 HOUR TOTAL. SWOP REPORT.
0700 AM HEAVY RAIN 1 SW JEROME 39.76N 89.69W
09/03/2010 M1.78 INCH SANGAMON IL MESONET
24 HOUR TOTAL. SWOP REPORT.
0700 AM HEAVY RAIN CASEY 39.30N 87.99W
09/03/2010 M1.71 INCH CLARK IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN MARIETTA 40.50N 90.39W
09/03/2010 M1.71 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN MASON CITY 40.20N 89.70W
09/03/2010 M2.47 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN 3 SSW PETERSBURG 39.97N 89.87W
09/03/2010 M2.65 INCH MENARD IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
09/03/2010 M1.91 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL. MEASURED AT CWLP.
0800 AM HEAVY RAIN MATTOON 39.48N 88.37W
09/03/2010 M2.95 INCH COLES IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN 4 NW NEOGA 39.36N 88.50W
09/03/2010 M2.32 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL
0839 AM HEAVY RAIN CHATHAM 39.67N 89.70W
09/03/2010 M2.24 INCH SANGAMON IL NWS EMPLOYEE
0900 AM HEAVY RAIN MATTOON 39.48N 88.37W
09/03/2010 M3.39 INCH COLES IL MESONET
24 HOUR TOTAL. SWOP REPORT.
0940 AM HEAVY RAIN 8 E PETERSBURG 40.01N 89.70W
09/03/2010 M1.70 INCH MENARD IL MESONET
24 HOUR TOTAL. SWOP REPORT.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:09 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 66 min |
| Sep 2, 7:11 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Piatt | 64 min |
| Sep 2, 8:57 PM CDT | Areal Flood Advisory | ILX | Christian, Coles, Cumberland, Douglas, Moultrie, Shelby | 6 hr |
| Sep 2, 9:40 PM CDT | Flash Flood Warning | ILX | Coles, Moultrie, Shelby | 6 hr |
| Sep 2, 10:57 PM CDT | Areal Flood Advisory | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Effingham and 2 more | 6 hr |
Nearby
Flash Flood Watches in Illinois, 2010Every flash flood watch in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.